Rivaroxaban for 4 weeks - exhaustion and diarrhoea anyone else had these side effects

Came off Bisoprolol on Tuesday because of low pulse on Drs advice. On Rivaroxaban for 4 weeks now, had terrible diarrhoea last Sunday then again yesterday, still exhausted and really worried because I used to be so fit. Has anyone else had these side effects with Rivaroxaban as I am worrying there is maybe something else wrong with me that the Dr has missed. I was diagnosed last December but it is not permanent AF, sorry to post again so soon with another question. I am seeing EP on Tuesday.

2 Replies

  • Sorry to hear about your problems. I have been on Rivaroxaban for nine months without any side effects (that I am aware of).

  • Dear Gemsmum

    Bowel dysfunction and tiredness can be two of the potential side effects of rivaroxaban. As with all medications they can affect everyone differently. If you suspect that it might be the rivaroxaban causing these problems please discuss it with your doctor. It is quite straightforward to change to one of the alternatives; apixaban or dabigatran and you might find that one of these anticoagulants suits you better. Please take a look at our factsheets for more information: atrialfibrillation.org.uk/p...

    Best wishes


You may also like...